×

zbMATH — the first resource for mathematics

Vector fields, separatrices and Kato surfaces. (Champs de vecteurs, séparatrices et surfaces de Kato.) (English. French summary) Zbl 1335.32025
In [Ann. Math. (2) 115, 579–595 (1982; Zbl 0503.32007)], C. Camacho and P. Sad affirmatively solved a question dating back to Poincaré, proving that every germ of holomorphic foliation near the origin in \(\mathbb C^2\) having an isolated singularity at \(O\), admits a separatrix at \(O\). Such a result is however false in case of a holomorphic foliations on singular surfaces, even if the foliation is given by a vector field, although in such a case the counter-examples are very particular. More precisely, the only examples of compact normal, irreducible complex singular surfaces admitting holomorphic foliations defined by vector fields with no separatrices through isolated singularities are obtained as quotients of intermediate Kato surfaces.
In the paper under review, the author proves that compactness of the surface can be replaced by completeness of the vector field. More precisely, let \(S\) be a connected, normal, irreducible, complex two-dimensional singular surface with a singularity at \(p\in S\). Let \(X\) be a complete holomorphic vector field on \(S\). If the foliation induced by \(X\) has no separatrix through \(p\), then the minimal resolution of \(S\) at \(p\) is a Kato surface. As a consequence, \(S\) is compact.
In particular, every complete holomorphic vector field on a non-compact, normal, irreducible, complex two-dimensional singular surface has separatrices at every isolated singularity. In the case of Stein spaces, the author obtains a more precise result: let \(S\) be a normal, irreducible, complex two-dimensional Stein space and let \(X\) be a complete holomorphic vector field on \(S\) with an isolated singularity at \(p\in S\). Assume that \(p\) is an isolated equilibrium point of \(X\). Then, either there are one or two separatrices of \(X\) at \(p\) and \(S\) at \(p\) is a cyclic quotient singularity, or there exist infinitely many separatrices of \(X\) at \(p\) and \(X\) induces an action of \(\mathbb C^\ast\).
The paper also contains a relatively self-contained proof, not relying on the Enriques-Castelnuovo classification of surfaces, of part of the Dloussky-Oeljeklaus-Toma classification of holomorphic vector fields on compact complex surfaces.

MSC:
32S65 Singularities of holomorphic vector fields and foliations
32C20 Normal analytic spaces
34M45 Ordinary differential equations on complex manifolds
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Barth, W.; Peters, C.; Van de Ven, A., Compact complex surfaces, 4, x+304 pp., (1984), Springer-Verlag, Berlin · Zbl 1036.14016
[2] Bondil, Romain; Lê, Dũng Tráng, Trends in singularities, Résolution des singularités de surfaces par éclatements normalisés (multiplicité, multiplicité polaire, et singularités minimales), 31-81, (2002), Birkhäuser, Basel · Zbl 1058.14023
[3] Briot; Bouquet, Recherches sur LES propriétés des fonctions définies par des équations différentielles, Comptes rendus hebdomadaires des scéances de l’Académie des Sciences, 39, 368-371, (1854)
[4] Brunella, Marco, Birational geometry of foliations, iv+138 pp., (2004), IMPA, Rio de Janeiro · Zbl 1073.14022
[5] Brunella, Marco, Nonuniformisable foliations on compact complex surfaces, Mosc. Math. J., 9, 4, 729-748, 934, (2009) · Zbl 1194.32008
[6] Camacho, C.; Movasati, H.; Scárdua, B., The moduli of quasi-homogeneous Stein surface singularities, J. Geom. Anal., 19, 2, 244-260, (2009) · Zbl 1186.32007
[7] Camacho, César, Quadratic forms and holomorphic foliations on singular surfaces, Math. Ann., 282, 2, 177-184, (1988) · Zbl 0657.32007
[8] Camacho, César; Sad, Paulo, Invariant varieties through singularities of holomorphic vector fields, Ann. of Math., 115, 3, 579-595, (1982) · Zbl 0503.32007
[9] Camacho, César; Sad, Paulo, Pontos singulares de equações diferenciais analí ticas, iv+132 pp., (1987), Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro
[10] Dloussky, G.; Oeljeklaus, K., Vector fields and foliations on compact surfaces of class \(\rm VII_0,\) Ann. Inst. Fourier (Grenoble), 49, 5, 1503-1545, (1999) · Zbl 0978.32021
[11] Dloussky, Georges, Structure des surfaces de Kato, Mém. Soc. Math. France, 14, ii+120 pp., (1984) · Zbl 0543.32012
[12] Dloussky, Georges; Oeljeklaus, Karl; Toma, Matei, Surfaces de la classe \(VII_0\) admettant un champ de vecteurs, Comment. Math. Helv., 75, 2, 255-270, (2000) · Zbl 0984.32009
[13] Dloussky, Georges; Oeljeklaus, Karl; Toma, Matei, Surfaces de la classe \(VII_0\) admettant un champ de vecteurs. II, Comment. Math. Helv., 76, 4, 640-664, (2001) · Zbl 1011.32014
[14] Favre, Charles, Classification of 2-dimensional contracting rigid germs and Kato surfaces. I, J. Math. Pures Appl., 79, 5, 475-514, (2000) · Zbl 0983.32023
[15] Ghys, E.; Rebelo, J.-C., Singularités des flots holomorphes. II, Ann. Inst. Fourier (Grenoble), 47, 4, 1117-1174, (1997) · Zbl 0938.32019
[16] Ghys, Étienne, À propos d’un théorème de J.-P. jouanolou concernant LES feuilles fermées des feuilletages holomorphes, Rend. Circ. Mat. Palermo (2), 49, 1, 175-180, (2000) · Zbl 0953.32016
[17] Guillot, Adolfo; Rebelo, Julio, Semicomplete meromorphic vector fields on complex surfaces, J. Reine Angew. Math., 667, 27-65, (2012) · Zbl 1250.32023
[18] Kato, Masahide, Compact complex manifolds containing “global” spherical shells, Proc. Japan Acad., 53, 1, 15-16, (1977) · Zbl 0379.32023
[19] Orlik, Peter; Wagreich, Philip, Isolated singularities of algebraic surfaces with \(C^{⁎ }\) action, Ann. of Math., 93, 205-228, (1971) · Zbl 0212.53702
[20] Palais, Richard S., A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No., 22, iii+123 pp., (1957) · Zbl 0178.26502
[21] Rebelo, Julio C., Singularités des flots holomorphes, Ann. Inst. Fourier (Grenoble), 46, 2, 411-428, (1996) · Zbl 0853.34002
[22] Rebelo, Julio C., Champs complets avec singularités non isolées sur LES surfaces complexes, Bol. Soc. Mat. Mexicana (3), 5, 2, 359-395, (1999) · Zbl 0948.34067
[23] Rebelo, Julio C., Réalisation de germes de feuilletages holomorphes par des champs semi-complets en dimension 2, Ann. Fac. Sci. Toulouse Math., 9, 4, 735-763, (2000) · Zbl 1002.32025
[24] Rossi, Hugo, Vector fields on analytic spaces, Ann. of Math. (2), 78, 3, 455-467, (1963) · Zbl 0129.29701
[25] Sánchez-Bringas, Federico, Normal forms of invariant vector fields under a finite group action, Publ. Mat., 37, 1, 75-82, (1993) · Zbl 0872.58057
[26] Seidenberg, A., Derivations and integral closure, Pacific J. Math., 16, 167-173, (1966) · Zbl 0133.29202
[27] Zariski, Oscar, The reduction of the singularities of an algebraic surface, Ann. of Math. (2), 40, 639-689, (1939) · Zbl 0021.25303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.